# SDR IPXA13577020

- Difficulty date: February 6, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N474UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28844
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT IS INOPERATIVE.  REPLACED EMERGENCY BATTERY CHARGER IAW AMM 33-51-11-01,  ITEM 21.
